# SDR SIMA201107604

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 24,709 hours, 21,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE PASSENGER DOOR INTERNAL HANDLE SUPPORT BOX BRACKET CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED PASSENGER DOOR INTERNAL HANDLE SUPPORT BOX BRACKET IAW AE ETN-EM-52-037R1 AND EO EM-52MR-250.  THE AIRCRAFT WAS RETURNED TO SERVICE.
